Alert archive / Missouri / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 15, NWS St. Louis, MO

March 11, 2026Lincoln County, Montgomery County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 11, 2026, 2:26 AM CDT for Lincoln County, Montgomery County, Warren County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2026, 2:26 AM CDT (07:26 UTC)
Expired
Mar 11, 2026, 3:15 AM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.0 in
Wind
60.0 mph

Counties Lincoln County, MO, Montgomery County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 51 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 2:39 AM CDTTSTM WND DMG2 Nw Cave, MOA barn roof lost several sections, otherwise no damage in the vicinity of the structure. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2012 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
2.8
Supercell composite
15.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WUUS53 KLSX 110726
SVRLSX
MOC113-139-219-110815-
/O.NEW.KLSX.SV.W.0015.260311T0726Z-260311T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
226 AM CDT Wed Mar 11 2026

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Lincoln County in east central Missouri...
  Northeastern Montgomery County in east central Missouri...
  North Central Warren County in east central Missouri...

* Until 315 AM CDT.

* At 226 AM CDT, a severe thunderstorm was located 6 miles east of
  Bellflower, or 13 miles northwest of Warrenton, moving northeast at
  40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Truxton, Olney, Hawk Point, Cave, Troy, Davis, Silex, Whiteside,
  Eolia, New Hope, Foley and Elsberry.

This includes the following State Parks...
Cuivre River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

&&

LAT...LON 3904 9137 3914 9120 3914 9119 3915 9119
      3923 9106 3923 9089 3922 9072 3920 9072
      3917 9071 3915 9071 3911 9068 3909 9068
      3907 9070 3905 9071 3903 9070 3889 9124
TIME...MOT...LOC 0726Z 237DEG 35KT 3899 9126

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
5 follow-up statements
009 
WWUS53 KLSX 110732
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
232 AM CDT Wed Mar 11 2026

MOC139-110742-
/O.CAN.KLSX.SV.W.0015.000000T0000Z-260311T0815Z/
Montgomery MO-
232 AM CDT Wed Mar 11 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

&&

LAT...LON 3910 9126 3914 9120 3914 9119 3915 9119
      3923 9107 3922 9072 3915 9071 3910 9068
      3909 9068 3905 9071 3903 9070 3889 9124
      3892 9126
TIME...MOT...LOC 0726Z 237DEG 35KT 3899 9125

$$


MOC113-219-110815-
/O.CON.KLSX.SV.W.0015.000000T0000Z-260311T0815Z/
Lincoln MO-Warren MO-
232 AM CDT Wed Mar 11 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
LINCOLN AND NORTH CENTRAL WARREN COUNTIES...

At 232 AM CDT, a severe thunderstorm was located near Hawk Point, or
12 miles west of Troy, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Truxton, Olney, Hawk Point, Cave, Troy, Davis, Silex, Whiteside,
  New Hope, Foley and Elsberry.

This includes the following State Parks...
Cuivre River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

&&

LAT...LON 3910 9126 3914 9120 3914 9119 3915 9119
      3923 9107 3922 9072 3915 9071 3910 9068
      3909 9068 3905 9071 3903 9070 3889 9124
      3892 9126
TIME...MOT...LOC 0726Z 237DEG 35KT 3899 9125

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
138 
WWUS53 KLSX 110742
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
242 AM CDT Wed Mar 11 2026

MOC219-110752-
/O.CAN.KLSX.SV.W.0015.000000T0000Z-260311T0815Z/
Warren MO-
242 AM CDT Wed Mar 11 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTH CENTRAL WARREN
COUNTY...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

&&

LAT...LON 3914 9120 3914 9119 3915 9119 3923 9108
      3922 9072 3915 9071 3910 9068 3905 9071
      3903 9070 3892 9111 3893 9111 3893 9116
      3897 9119
TIME...MOT...LOC 0732Z 237DEG 35KT 3902 9119

$$


MOC113-110815-
/O.CON.KLSX.SV.W.0015.000000T0000Z-260311T0815Z/
Lincoln MO-
242 AM CDT Wed Mar 11 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
LINCOLN COUNTY...

At 242 AM CDT, a severe thunderstorm was located near Davis, or near
Troy, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Hawk Point, Cave, Troy, Davis, Silex, Whiteside, New Hope, Foley
  and Elsberry.

This includes the following State Parks...
Cuivre River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

&&

LAT...LON 3914 9120 3914 9119 3915 9119 3923 9108
      3922 9072 3915 9071 3910 9068 3905 9071
      3903 9070 3892 9111 3893 9111 3893 9116
      3897 9119
TIME...MOT...LOC 0732Z 244DEG 36KT 3897 9116

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
903 
WWUS53 KLSX 110749
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
249 AM CDT Wed Mar 11 2026

MOC113-110815-
/O.CON.KLSX.SV.W.0015.000000T0000Z-260311T0815Z/
Lincoln MO-
249 AM CDT Wed Mar 11 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHEASTERN LINCOLN COUNTY...

At 249 AM CDT, a severe thunderstorm was located near Davis, or near
Troy, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Troy, Davis, Silex, Whiteside, New Hope, Foley and Elsberry.

This includes the following State Parks...
Cuivre River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

&&

LAT...LON 3896 9097 3913 9107 3922 9099 3922 9072
      3915 9071 3911 9069 3910 9068 3909 9069
      3905 9071 3903 9070
TIME...MOT...LOC 0742Z 245DEG 36KT 3901 9105

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
306 
WWUS53 KLSX 110758
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
258 AM CDT Wed Mar 11 2026

MOC113-110815-
/O.CON.KLSX.SV.W.0015.000000T0000Z-260311T0815Z/
Lincoln MO-
258 AM CDT Wed Mar 11 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHEASTERN LINCOLN COUNTY...

At 258 AM CDT, a severe thunderstorm was located 5 miles south of
Elsberry, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  New Hope, Foley and Elsberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

&&

LAT...LON 3898 9090 3922 9088 3922 9072 3915 9071
      3911 9069 3910 9068 3909 9069 3905 9071
      3903 9070
TIME...MOT...LOC 0749Z 245DEG 42KT 3905 9092

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
113 
WWUS53 KLSX 110806
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
306 AM CDT Wed Mar 11 2026

MOC113-110816-
/O.EXP.KLSX.SV.W.0015.000000T0000Z-260311T0815Z/
Lincoln MO-
306 AM CDT Wed Mar 11 2026

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 315 AM CDT FOR
NORTHEASTERN LINCOLN COUNTY...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

&&

LAT...LON 3898 9090 3922 9088 3922 9072 3915 9071
      3911 9069 3910 9068 3909 9069 3905 9071
      3903 9070
TIME...MOT...LOC 0758Z 245DEG 42KT 3909 9081

$$

Elmore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 12:37 AM CDT, 1 hour 49 minutes earlier. Its key messages:

  • Severe thunderstorms are possible, mainly late this afternoon and evening across northeastern MO/west-central IL. The threat for severe storms continues overnight across much of the area, however it is not as likely.
  • Locally heavy rainfall is also possible overnight tonight into Wednesday morning.
Area forecast discussion, Mar 11, 12:37 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1237 AM CDT Wed Mar 11 2026

.KEY MESSAGES...

- Severe thunderstorms are possible, mainly late this afternoon
  and evening across northeastern MO/west-central IL. The threat
  for severe storms continues overnight across much of the area,
  however it is not as likely.

- Locally heavy rainfall is also possible overnight tonight into
  Wednesday morning.

&&

.SHORT TERM...  (Through Late Wednesday Night)
Issued at 152 PM CDT Tue Mar 10 2026

The main forecast concern remains to be the threat for severe
weather this afternoon through early Wednesday morning. Latest
surface analysis shows low pressure located across northwestern
Missouri with a stalled boundary extending northeast over Illinois
into Indiana. A dry line also currently exists southwest from the
low pressure towards south/ central Kansas. At 250 mb, the
northern jet streak is located across the Dakotas with a southern
stream closed low starting to shear out with fragments of PV
ejecting northeast. Some southern jet stream enhancement is
forecast, with weak coupling of the RRQ/ LFQ possible near Iowa/
Illinois.

Convective initiation is forecast to occur between 4 PM and 7 PM
over Illinois, or just northeast of the CWA. This convection will
then likely move northeast through the afternoon into evening. Latest
visible satellite trends shows most of the agitated CU field
remaining northeast of the region with the surface boundary just
south of Chicago. There is currently widespread 1500 to 2500 J/kg
of ML CAPE across the region (supported by the 18z Missouri
sounding), but strong capping remains in place. Bulk shear values
are around 50 kt as well with steep lapse rates and amble
instability in the hail growth region. If storms are able to
develop, supercells with large to very large hail remain possible.

A second round of convection is also forecast to develop over
south/ central Kansas along the dry line. Mean layer wind and bulk
shear vectors are southwest to west or oblique to the dry line.
However, a cold front will start to sag south tonight with the
mean wind and bulk shear vectors being boundary parallel. This
would favor upscale growth of convection into a potential MCS.
This convection will then move northeast along the frontal
boundary. A strong southwest LLJ will also favor training or back
building convection as new cells propagate into the LLJ. This
means heavy rainfall with isolated flash flooding are possible.
Another concern with these storms will be damaging wind gusts and
a tornado or two. Further south, or away from the boundary,
discrete cells with all hazards possible. The main limiting factor
further south will be the capping with little in the way of
forcing for ascent.

BAH

&&

.LONG TERM...  (Thursday through Next Tuesday)
Issued at 152 PM CDT Tue Mar 10 2026

Surface high pressure will be located across southeast Texas
Thursday morning with near seasonable temperatures forecast for
Thursday and Friday. Another shortwave will then dive southeast
out of Canada Thursday evening with surface low pressure tracking
from Minnesota to Wisconsin with a cold front approaching from
the northwest. Global ensembles are in fairly good with the cold
front crossing the area late Friday morning into afternoon with no
precipitation expected. The IQR in temperature spread is around 8
degrees for Friday which is rather impressive this far out. No
precipitation is expected with the Friday frontal passage.

Saturday into Sunday, the long wave pattern will modulate with the
trough axis centering over the central plains of the United States
with surface cyclogenesis occurring near the Kansas/ Oklahoma
region and then ejecting northeast. A surface cold front will then
sweep across the region Sunday afternoon into evening with much
colder temperatures for the beginning of next work week. Global
ensemble guidance is in very good agreement of below temperatures
forecast for Monday and Tuesday, but confidence is low on the
timing of the frontal passage on Sunday. The IQR for KSTL high
temperatures on Sunday is 20 degrees. This frontal passage will
bring a chance of precipitation and even the potential for some
snow as the region will be on the divergent side of a highly
amplified trough axis and PWATs near 1". Confidence on
precipitation amounts and type is low. The GEFS continues to
advertise the wettest and coldest set of solutions with
accumulating snowfall possible Sunday into Monday. However, the
EPS and CMC remains much drier and slightly warmer. Guidance
continues to advertise teens and 20s Monday morning and highs
struggling to reach the mid to upper 30s Monday afternoon.

BAH

&&

.AVIATION...  (For the 06z TAFs through 06z Wednesday Night)
Issued at 1224 AM CDT Wed Mar 11 2026

Thunderstorms will affect UIN through 07Z, COU and JEF through
09Z, and the St. Louis area terminals through 11Z with showers
lingering at each of these airports for 3-6 hours thereafter.
The heavier showers and thunderstorms will bring the potential for
hail and wind gusts to 35 knots. There will also be MVFR ceilings
with heights between 1500-2500 feet through 21-23Z before
conditions turn VFR. Southwest winds will turn northwest behind a
cold front at UIN at 11Z, at COU/JEF at 12Z, and the St. Louis
areaterminals at 14Z. Winds will gust in the 25 to 30 knot range
outside of thunderstorms.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 10, 1:50 PM CDT, 12 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
150 PM CDT Tue Mar 10 2026

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111900-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
150 PM CDT Tue Mar 10 2026

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...This afternoon and tonight.

There is a chance of thunderstorms this evening through tonight. A
few thunderstorms could be severe, mainly late this afternoon and
evening evening across northeastern Missouri and west-central
Illinois. Locally heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The chance for thunderstorms continues on Wednesday, mainly in the
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

BAH

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:12 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby27 min
Mar 10, 9:44 PM CDTSevere Thunderstorm WarningLSXLewis31 min
Mar 10, 9:47 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby38 min
Mar 10, 10:14 PM CDTSevere Thunderstorm WarningLSXLewis, Marion34 min
Mar 11, 2:18 AM CDTTornado WarningLSXMontgomery12 min
Mar 11, 2:48 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles27 min
Mar 11, 3:17 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis, City of Saint Louis43 min
Mar 11, 4:35 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.